MathSciNet Relay Station
MathSciNet bibliographic data
MR1749888 (2001a:20084) 20G42 (20G10)
Kaneda, Masaharu Cohomology of infinitesimal quantum algebras. J. Algebra 226 (2000), no. 1, 250–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement